aPTT prolongation and skin eruption possibly associated with lamotrigine monotherapy in a paediatric patient.
Аннотация
We report the case of a six-year-old female with childhood absence epilepsy who developed combined aPTT prolongation, not corrected by normal plasma, and atypical skin eruption six months after initiating lamotrigine treatment with dose increment. Two weeks after lamotrigine withdrawal, the skin eruption disappeared and aPTT normalised. To our knowledge, this is the first report of aPTT prolongation possibly due to factor inhibitors associated with lamotrigine monotherapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.